MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES A4E04, PYTHON 9MM-80CM; DXE

APPLIED MEDICAL RESOURCES A4E04, PYTHON 9MM-80CM; DXE
Model Number A4E04
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/26/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report represents a combined initial and final report.Investigation summary: the event product was returned for evaluation.Upon inspection, engineering found the winding around the distal hole of the catheter came loose.This would lead to the balloon not inflating.The root cause of distal winding slip is most likely due to the unit being pushed/pulled with force in an inflated state within the vessel.The device is designed for a maximum pull force of 1.05 lbs; exceeding this value may result in winding slip.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.Additional information requested and received.
 
Event or Problem Description
Procedure performed: thrombectomy."when removing the python over the wire, we thought the python tip was unraveling.Physician ask for me to check for any malfunctions.I noticed the balloon had a hole and it wasn't inflating." additional info received: june 15, 2016.Balloon was inspected prior to the start of the procedure.No unraveling found on this catheter; only hole in balloon.

Brand Name
A4E04, PYTHON 9MM-80CM
Common Device Name
DXE
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6517232
Report Number2027111-2017-01739
Device Sequence Number13753519
Product Code DXE
UDI-Device Identifier00607915113438
UDI-Public(01)00607915113438(17)200929(30)01(10)1255539
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K970762
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2020
Device Model NumberA4E04
Device Catalogue Number100624101
Device Lot Number1255539
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2017
Initial Report FDA Received Date04/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1